# SDR CALA2017051201375

- Difficulty date: May 12, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 52,564 hours, 22,412 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517317
- Part serial: 9184
- Condition: Unserviceable
- Location: Lt Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATT TEST FAIL FAULTS EXTERIOR LOAD AFT LEFT. AFT SLIDES BAD, CAUSING EXTERIOR LIGHTS FAULT ON EPSU (AFT).  BOTH LT AND RT AFT DOOR SLIDES REMOVED AND REPLACED IAW AMM 25-62-44.
